# SDR SWIA201024993

- Difficulty date: September 30, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 17,622 hours, 10,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR LEVEL EMERGENCY EXIT HAS ONE BULB INOPERATIVE AT ROW 12. (SERVICE CHECK) RELAMPED.
